# SDR SWAA2017102617392

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 18,658 hours, 8,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT PHOTOLUMINESCENT LIGHTING BROKEN AT ROW 1.  R&R STRIP PER AMM.
